Averaging of elastoplastic media in the case of bulk loads
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1043-1045
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a18,
author = {O. O. Barabanov},
title = {Averaging of elastoplastic media in the case of bulk loads},
journal = {Differencialʹnye uravneni\^a},
pages = {1043--1045},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a18/}
}
O. O. Barabanov. Averaging of elastoplastic media in the case of bulk loads. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1043-1045. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a18/